Alert archive / New Mexico / Special Weather Statements in 2016

Special Weather Statement, NWS Albuquerque, NM

August 8, 2016Guadalupe County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 8, 2016, 6:37 PM MDT for Guadalupe County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2016, 6:37 PM MDT (00:37 UTC)
Expired
Aug 8, 2016, 7:00 PM MDT
In force
23 min
Issued by
NWS Albuquerque, NM

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 99 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2897 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WWUS85 KABQ 090037
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT MON AUG 8 2016
 
NMZ532-533-090100-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
637 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND SOUTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 700 PM MDT...

AT 636 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF SANTA ROSA LAKE STATE PARK...OR 16 MILES NORTH OF
SANTA ROSA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CUERVO.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 284 AND 293.
 
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3494 10442 3512 10484 3528 10475 3522 10430
TIME...MOT...LOC 0036Z 283DEG 25KT 3518 10469 

$$

40

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 8, 5:43 PM MDT, 54 minutes earlier.

Area forecast discussion, Aug 8, 5:43 PM MDT, 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
543 PM MDT MON AUG 8 2016

.AVIATION...
00Z TAF CYCLE
Showers and thunderstorms will impact most TAF sites the next hour
or two. Looks like FMN and GUP will avoid any convection and
probably LVS as well. Gusty outflow/downdraft wind in the tempo
-shra group at remaining TAF sites with VCTS. Gusts between 30-40
kt and potentially higher will be associated with some of the
storms. Storm activity overnight is expected to be less compared
to last night. Tuesday will be similar to today. VCSH in TAFs for
Tuesday afternoon except FMN and GUP where confidence is the
lowest.

&&

.PREV DISCUSSION...352 PM MDT MON AUG 8 2016...
.SYNOPSIS...
Despite high pressure aloft redeveloping across south central to
southeast New Mexico today a pretty good crop of showers and
thunderstorms once again developed across all but approximately
the northwest fifth of the state. The latter area has dried out
significantly compared to Sunday...but elsewhere easily enough
moisture remained to allow some storms to drop locally heavy
rain. Tuesday should again feature a scattering of showers and
storms, but at most just isolated activity across roughly the
northwest quarter of the state. The Wednesday to Thursday
period is increasingly likely to see a deep plume of subtropical
moisture streaming into and across Arizona and western New
Mexico, weakening somewhat as it reaches central and east New
Mexico in the latter part of that period. Numerous if not
widespread showers and at least isolated to scattered storms will
impact the area, west half most significantly, with heavy enough
rains to increase the risk of flash flooding.

&&

.DISCUSSION...
A pretty decent batch of showers and storms has again blossomed
east and south of a line from Dulce to Gallup where moisture is
still rich enough to push convection to wetting rain levels.
Some have been strong enough to produce very heavy rain and
several flash flood warnings have already been issued. The
activity will wind down later this eve, probably lingering the
longest across the south half of the fcst area.

On Tue the upper high will begin to get nudged eastward by a west
coast trough. Drier air aloft scour out enough of the low lvl
moisture to lessen at least slightly the number of showers and
storms across the north quarter or third of the state. Otherwise
storms would favor the southwestern mountains and the Sandias or
Manzanos on south in the afternoon and evening.

The remnant tropical moisture from the remnants of Javier will
push into NM Wed, perhaps even later Tue night while the west
coast trough moves farther inland. Precipitable water values are
advertised to soar back to a general range of 1.0-1.25 inches
north and even higher south and maybe even central NM Wed. The
flash flood potential with this appears high enough to warrant the
admittedly rather early issuance of a flash flood watch for a good
portion of west NM for Wed and Wed night. But as the
aforementioned trough moves east and flattens the westerly
component of the mid and upper flow will increase and push the
moisture through faster, and dry it out some, as it reaches
roughly the Rio Grande Valley and eastward so heavy rainfall
totals should be significantly lower there.

The dry air will continue to punch farther south and east through
NM Thu night into Fri as the trough moves into the northern Great
Plains. This will send a surface cold front into the ne plains and
southward Friday. While the drier air aloft will be working in,
the surface front will bring some higher boundary layer moisture
and upslope forcing to the east half of the state, leading to
increased shower and storm potential that would favor these
eastern zones. As the weekend progresses the forecast models
begin to disagree a bit more with GFS showing a weakness in high
pressure over NM with another good slug of moisture drawn into
the state. The ECMWF pushes back against this solution, boasting
that high pressure will hold much more strongly across the fcst
area, acting as a block to further moisture intrusions.

43

&&

.FIRE WEATHER...
Slightly down period in wetting storm coverage the next 24 to 36
hours. Another Monsoon Burst pattern...albeit shorter
duration...will occur Wednesday/Thursday and lead to larger wetting
rain footprints favoring western/central areas. Remnant tropical
moisture from Javier/Earl as well as just Monsoonal moisture will
flow northward ahead of a deep Pacific trough. The Pacific trough
passage expected Thu/Thu night and lead to significant drying from
NW to SE on Friday. With that being said...a back door cold front
should enhance storm coverage across the NE third to half Friday
afternoon and night. Humidity values during this period will be
topsy turvy. Increased dewpoints/humidity above model guidance Wed-
Thur but lowered them below model guidance across the NW third on
Fri. Strongest wind flow will be associated with downdrafts/outflow
winds as well as breeziness across the eastern plains...favoring NE
areas Wednesday.

Via the back door cold front...layer humidity will increase from
east to west on Saturday and most likely spill further west than
what the models currently depict on Sunday. Either way...expect
active storms and larger wetting rain footprints favoring the
eastern two thirds during the weekend. RH remaining drier across the
Four Corners region. Residual more moist easterly flow continuing on
Monday which could expand storm coverage.

Some model differences remain for the earlier half of next week. GFS
is much more bullish for moisture pushing up from the south versus
the ECMWF. Would sort of bank on the GFS solution although less
confident.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from Wednesday morning through late Wednesday
night for the following zones... NMZ502-505>509.

&&
Hazardous weather outlook, Aug 8, 4:51 AM MDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
451 AM MDT MON AUG 8 2016

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
451 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE MOST CONCENTRATED FROM THE SOUTHWESTERN
MOUNTAINS OF NEW MEXICO NORTHEASTWARD TO THE SANGRE DE CRISTOS AND
THE HIGH PLAINS IN THE FAR NORTHEASTERN CORNER OF THE STATE. SOME
GUSTY DOWNBURST WINDS...HEAVY DOWNPOURS...AND PERHAPS SOME
LOCALIZED FLOODING WILL BE THE MAIN THREATS WITH ANY
THUNDERSTORMS TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL FAVOR THE SOUTHWESTERN MOUNTAINS AND AREAS
ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO ON
TUESDAY WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE.

MORE ABUNDANT MOISTURE WILL SURGE INTO THE WESTERN HALF OF NEW
MEXICO ON WEDNESDAY...LEADING TO MORE WIDESPREAD HEAVY RAINFALL.
SOME STORMS COULD BECOME STRONG WITH GUSTY DOWNBURST
WINDS...HAIL...AND FLOODING RAINS IN WESTERN NEW MEXICO.

THE POTENTIAL FOR THUNDERSTORMS ON FRIDAY WILL SHIFT TO THE
NORTHEASTERN QUADRANT OF THE STATE...WITH STORMS SPREADING BACK TO
THE CENTRAL MOUNTAIN CHAIN AND CONTINENTAL DIVIDE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG
NMWX.

52

In the hours before

Special weather statement, Aug 8, 5:45 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT MON AUG 8 2016

NMZ530-090015-
UNION COUNTY-
545 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
615 PM MDT...

AT 545 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF CLAYTON...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAYTON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3650 10304 3632 10304 3630 10320 3660 10320
      3664 10300 3650 10300
TIME...MOT...LOC 2345Z 353DEG 10KT 3650 10307

34
Special weather statement, Aug 8, 6:00 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT MON AUG 8 2016

NMZ534-535-090030-
CURRY COUNTY-QUAY COUNTY-
600 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY AND
SOUTHEASTERN QUAY COUNTIES UNTIL 630 PM MDT...

AT 559 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF WHEATLAND...OR 28 MILES SOUTHEAST OF TUCUMCARI...
MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRADY...BROADVIEW AND WHEATLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3483 10357 3496 10341 3479 10305 3458 10336
TIME...MOT...LOC 2359Z 316DEG 22KT 3484 10343

40
Special weather statement, Aug 8, 6:09 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
609 PM MDT MON AUG 8 2016

NMZ533-090045-
GUADALUPE COUNTY-
609 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY UNTIL
645 PM MDT...

AT 609 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF COLONIAS...OR 9 MILES WEST OF SANTA ROSA...MOVING
SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANTA ROSA AND PUERTO DE LUNA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 259 AND 278.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3497 10496 3509 10480 3486 10447 3468 10471
TIME...MOT...LOC 0009Z 311DEG 15KT 3498 10483

40
Special weather statement, Aug 8, 6:20 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
620 PM MDT MON AUG 8 2016

NMZ531-090045-
HARDING COUNTY-
620 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING COUNTY UNTIL
645 PM MDT...

AT 619 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTHEAST OF MOSQUERO...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
HARDING COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3551 10371 3568 10379 3582 10352 3557 10339
TIME...MOT...LOC 0019Z 247DEG 11KT 3563 10367

40
Special weather statement, Aug 8, 6:24 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
624 PM MDT MON AUG 8 2016

NMZ533-090100-
GUADALUPE COUNTY-
624 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE COUNTY
UNTIL 700 PM MDT...

AT 624 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF VAUGHN...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VAUGHN.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 189 AND 204.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3440 10531 3460 10531 3469 10496 3441 10494
TIME...MOT...LOC 0024Z 259DEG 16KT 3451 10524

40
Special weather statement, Aug 8, 6:37 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT MON AUG 8 2016

NMZ532-533-090100-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
637 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND SOUTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 700 PM MDT...

AT 636 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF SANTA ROSA LAKE STATE PARK...OR 16 MILES NORTH OF
SANTA ROSA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CUERVO.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 284 AND 293.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3494 10442 3512 10484 3528 10475 3522 10430
TIME...MOT...LOC 0036Z 283DEG 25KT 3518 10469

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:00 PM MDTSpecial Weather StatementABQCurry30 min
Aug 8, 6:09 PM MDTSpecial Weather StatementABQGuadalupe36 min
Aug 8, 6:11 PM MDTSevere Thunderstorm WarningABQCurry, Quay26 min
Aug 8, 6:20 PM MDTAreal Flood AdvisoryABQCatron115 min
Aug 8, 6:20 PM MDTSpecial Weather StatementABQHarding25 min
Aug 8, 6:24 PM MDTSpecial Weather StatementABQGuadalupe36 min
Aug 8, 6:30 PM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Aug 8, 6:31 PM MDTAreal Flood AdvisoryABQHarding119 min
Aug 8, 6:44 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Aug 8, 6:59 PM MDTAreal Flood AdvisoryABQCurry, Quay2 hr
Aug 8, 7:04 PM MDTAreal Flood AdvisoryABQHarding116 min
Aug 8, 7:40 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 8, 7:46 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union89 min
Aug 8, 7:54 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 9, 1:36 PM MDTAreal Flood AdvisoryABQTorrance114 min
Aug 9, 1:50 PM MDTAreal Flood AdvisoryABQLincoln115 min
Aug 9, 2:01 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval119 min

Nearby

Special Weather Statements in New Mexico, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.